Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Timelike periodic trajectories
in spatially compact Lorentz manifolds

Author: Miguel Sánchez
Journal: Proc. Amer. Math. Soc. 127 (1999), 3057-3066
MSC (1991): Primary 53C50, 53C22
Published electronically: April 23, 1999
MathSciNet review: 1616609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result on the existence of timelike periodic trajectories in a general class of Lorentzian manifolds $\mathbb R{}\times M$, with compact $M$, is obtained. The proof is based on arguments concerning closed geodesics and causality theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C50, 53C22

Retrieve articles in all journals with MSC (1991): 53C50, 53C22

Additional Information

Miguel Sánchez
Affiliation: Departamento de Geometría y Topología, Facultad de Ciencias, Universidad de Granada, 18071–Granada, Spain

PII: S 0002-9939(99)04979-5
Keywords: Compact Lorentz manifold, stationary manifold, periodic trajectory, closed geodesic, causality.
Received by editor(s): November 20, 1997
Received by editor(s) in revised form: December 23, 1997
Published electronically: April 23, 1999
Additional Notes: This research was partially supported by a DGICYT Grant No. PB97-0784-C03-01. The author is grateful to Prof. D. Fortunato and Prof. V. Benci for having discussions.
Communicated by: Christopher B. Croke
Article copyright: © Copyright 1999 American Mathematical Society